# SDR BMAC030003

- Difficulty date: February 4, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N536PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 681
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: C
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED TAKEOFF ABORTED DUE TO RT ENGINE NOT GENERATING POWER.  MAINTENANCE CHECKED ALL CONNECTOR PLUGS AND C/W TWO HIGH SPEED TAXI RUNS.  SYSTEM OPS CHECKED NORMAL ON GROUND IAW MM.
